# SDR SWAA051898

- Difficulty date: June 27, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 54,139 hours, 49,850 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Broken
- Location: Lt Wing Spoiler
- Component: Spoiler
- Component part number: 654645262A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND LT WING INBOARD T/E GROUND SPOILER BROKEN AT HINGE CASTING.  REMOVED AND REPLACED SPOILER PER MM.
